# SDR ASAA0946919

- Difficulty date: October 11, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB UPPER SURFACE CORRODED JUST FWD OF AFT GALLEY LT FWD MOUNT FITTING.  REMOVED CORRODED SHEAR WEB FABBED REPLACEMENT WEB AND INSTALLED REPAIR PARTS IAW B737 400 SRM 51 40 02.
